# SDR QXEA0102132

- Difficulty date: December 20, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 054
- Aircraft time: 37,817 hours, 52,221 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO GOUGES ON NR 2 ENGINE OUTBOARD LOWER TORQUE STRUT AT BOTTOM END.  REPAIRED IAW RD 8-54-036.
